# SDR FDEA202409231336

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,305 hours, 20,371 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Part number: 0MP250610
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RTO AT 75 KNOTS FOR GENERATOR 1 FAILURE ON ROLL AT  KGTF. TAXI BACK TO RAMP FOR MAINTENANCE.   RELEASED FOR SERVICE PER MEL 24-11-01-A  CATEGORY B. APU  GEN MUST BE USED TO POWER AFFECTED BUS THROUGHOUT  FLIGHT.  MEL: 24-11-01-A    DEFERRED PER MEL 24-11-01-A, A/C IS OK FOR  SERVICE.  REMOVED AND REPLACED #1 ENG IDG SERVICE FITTING AND PACKING. SERVICED  AND OPS CKED IDG IAW ABOVE LISTED REF. OPS AND LEAK CKS GOOD MEL CLEARED.
